# SDR CA150615007

- Difficulty date: May 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING SCHEDULED FLIGHT, PILOT EXPERIENCED SIGNIFICANT TORQUE & OIL PRESS DROP WHICH CAUSED HIM TO DIVERT TO THE NEAREST AIRFIELD.  A SUCCESSFUL EMER LANDING WAS MADE DURING WHICH THE LOW OIL PRESS WARNING ILLUMINATED DURING THE LANDING SEQUENCE.  POST FLIGHT INVESTIGATION REVEALED SIGNIFICANT OIL LOSS ON LOWER ENG COWLING WITH NO READING ON OIL DIP STICK.  IT TOOK 7 QUARTS OF OIL TO TOP IT BACK UP.  300CC OF OIL WAS ALSO FOUND INSIDE THE DRAIN COLLECTOR.  COLLECTOR WAS DRAINED, COWLING CLEANED & ENG WAS RUN, NO LEAKS WERE NOTED.  ACFT WAS FLOWN BACK TO MAIN BASE WHICH WAS ABOUT A 45 MIN FLIGHT.  NO ISSUES WERE OBSERVED DURING THE FLIGHT BUT OIL WAS NOTED ON LOWER COWLING AGAIN & APPROX 3 QUARTS OF OIL WAS LOST.  THIS ENG WAS RECENTLY OVERHAULED.  IT`S ONLY APPROX 2 FLIGHT HOUR OUT OF OVERHAUL.
